# SDR A6WA201140939

- Difficulty date: September 17, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SEAL RETAINER DENTED ON LOWER AFT COMPARTMENT.  R & R 2 EA SECTION OF CARGO DOOR SEAL REATINER IAW SRM 51-42-06.
